# SDR DHL2003805532

- Difficulty date: August 16, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754022U504
- Condition: Cracked
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FITTING ATTACHING CUSP EXTRUSION TO FLOORBEAM WITH TWO CRACKS OF 3.000 AND 1.000 AT STA 340.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACK FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9 SRM 51-3-0 PG 1.
